# SDR FDEA201607022227

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, APPROXIMATELY STA 1901, RBL 48, FLOOR SUPPORT IS CORRODED.  R & R FLOOR SUPPORT, PN WSP 0711-554 IN REF TO SRM 51-35-01, FIG 2, VOL 2.
